A characterization of quasi-homogeneous Gorenstein surface singularities
Compositio Mathematica, Tome 55 (1985) no. 3, p. 269-288
@article{CM_1985__55_3_269_0,
     author = {Wahl, Jonathan M.},
     title = {A characterization of quasi-homogeneous Gorenstein surface singularities},
     journal = {Compositio Mathematica},
     publisher = {Martinus Nijhoff Publishers},
     volume = {55},
     number = {3},
     year = {1985},
     pages = {269-288},
     zbl = {0587.14024},
     mrnumber = {799816},
     language = {en},
     url = {http://www.numdam.org/item/CM_1985__55_3_269_0}
}
Wahl, Jonathan M. A characterization of quasi-homogeneous Gorenstein surface singularities. Compositio Mathematica, Tome 55 (1985) no. 3, pp. 269-288. http://www.numdam.org/item/CM_1985__55_3_269_0/

[1] C. Delorme: Sur la dimension d'un espace de singularité. C.R. Acad. Sc. Paris t. 280 (Mai 1975) 1287-1289. | MR 437544 | Zbl 0304.14018

[2] I. Dolgachev: Cohomologically insignificant degenerations of algebraic varieties. Comp. Math. 42 (1981) 279-313. | Numdam | MR 607372 | Zbl 0466.14003

[3] G.-M. Greuel: Dualität in der lokalen Kohomologie isolierter Singularitäten. Math. Ann. 250 (1980) 157-173. | MR 582515 | Zbl 0417.14003

[4] G.-M. Greuel: On deformation of curves and a formula of Deligne. In Algebraic Geometry, La Rabida, Lecture Notes in Mathematics 961, New York: Springer-Verlag (1982). | MR 708332 | Zbl 0509.14031

[5] G.-M. Greuel, B. Martin, and G. Pfister: Numerische Characterisierung quasihomogener Kurvensingularitäten (to appear). | Zbl 0587.14016

[6] E. Looijenga: Milnor number and Tjurina number in the surface case. Report 8216, Catholic University, Nijmegen (July 1982).

[7] J. Milnor: Singular Points of Complex Hypersurfaces. Ann. Math. Studies. Princeton: Princeton University Press (1968). | MR 239612 | Zbl 0184.48405

[8] H. Pinkham: NOrmal surface singularities with C* action. Math. Ann. 227 (1977) 183-193. | MR 432636 | Zbl 0331.14018

[9] H. Pinkham: Deformations of normal surface singularities with C* action. Math. Ann. 232 (1978) 65-84. | MR 498543 | Zbl 0351.14004

[10] H. Pinkham: Singularités rationelles des surfaces. In Séminaire sur les Singularités des Surfaces, Lecture Notes in Mathematics 777, New York: Springer-Verlag (1980). | Numdam | MR 579026 | Zbl 0459.14009

[11] K. Saito: Quasihomogene isolierte Singularitäten von Hyperflächen. Invent. Math. 14 (1971) 123-142. | MR 294699 | Zbl 0224.32011

[12] G. Scheja and H. Wiebe: Sur Chevalley-Zerlegung von Derivationen. Manuscripta Math. 33 (1980) 159-176. | MR 597817 | Zbl 0511.13015

[13] J. Steenbrink: Mixed Hodge structures associated with isolated singularities. Proc. Symp. Pure Math. 40 (1983) Part 2, 513-536. | MR 713277 | Zbl 0515.14003

[14] J. Wahl: Vanishing theorems for resolutions of surface singularities. Invent. Math. 31 (1975) 17-41. | MR 409470 | Zbl 0314.14010

[15] J. Wahl: Equisingular deformations of normal surface singularities, I. Ann. of Math. 104 (1976) 325-356. | MR 422270 | Zbl 0358.14007

[16] J. Wahl: Simultaneous resolution and discriminantal loci. Duke J. Math. 46 (1979) 341-375. | MR 534056 | Zbl 0472.14002

[17] J. Wahl: Smoothings of normal surface singularities. Topology 20 (1981) 219-246. | MR 608599 | Zbl 0484.14012

[18] J. Wahl: T1-duality for graded Gorenstein surface singularities (to appear).

[19] T. Yano: On the theory of b-functions. Publ. RIMS, Kyoto Univ. 14 (1978) 111-202. | MR 499664 | Zbl 0389.32005

[20] S.S.-T. Yau: s(n-1) invariant for isolated n-dimensional singularities and its application to moduli problem. Amer. J. Math 104 (1982) 829-841. | MR 667538 | Zbl 0499.32011

[21] O. Zariski: Characterization of plane algebroid curves whose module of differentials has maximum torsion. Proc. Nat. Acad. of Sci. U.S.A. 56 (1966) 781-786. | MR 202716 | Zbl 0144.20201

[22] O. Zariski: Le Problème des Modules pour les Branches Planes. Course given at Centre de Mathematiques de l'Ecole Polytechnique (1973). | MR 414561 | Zbl 0317.14004

[23] G.-M. Greuel and E. Looijenga: The dimension of smoothing components (to appear). | MR 791301 | Zbl 0587.32038

[24] E. Looijenga: Riemann-Roch and smoothings of singularities (to appear). | MR 842426 | Zbl 0654.32007

[25] E. Looijenga and J. Steenbrink: Milnor number and Tjurina numbers of complete intersections (to appear in Math. Annalen). | Zbl 0539.14002